# SDR SWAA2021061772364

- Difficulty date: May 12, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT AFT CARGO BAY BS727E LBL17 WL156. ; / ASSIGNED PART TO JOB;EVALUATED CRACK ON CARGO TRACK BS 727E LBL 17 WL 156; CRACK FOUND TO BE 0.25 WITH ALLOWABLE DAMAGE OF 0.10. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;INSTALLED ACB CARGO TRACK BS727+4 TO BS867 LBL17 WL156 IAW SRM 51-40-02 AND DWG #146A7500.;LOCATED; DRILLED; AND DEBURRED ACB CARGO TRACK BS727+4 - BS 867; LBL17; WL 156 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG # 146A7500.;OK TO INSTALL ACB CARGO TRACK @ BS727+4 LBL17 WL156.;REMOVED ACB CARGO TRACK FROM BS727+4 - BS 867; LBL17; WL 156 IAW SRM 51-40-02-0G-0.;VERIFIED OUT OF LIMITS STATEMENT;OK TO INSTALL;UPDATED MEASUREMENT TABLE;VERIFIED LOCATED; DRILLED; AND DEBURRED ACB CARGO TRACK BS727+4 - BS 867; LBL17; WL 156 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG # 146A7500.;VERIFIED INSTALL OF ACB CARGO TRACK BS727+4 TO BS867 LBL17 WL156 IAW SRM 51-40-02 AND DWG #146A7500.
